MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device powered off without warning.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker evaluated the device and was not able to verify nor duplicate the issue.Upon inspection both the batteries in the device were worn and were not holding a charge which was likely the cause of the reported issue however it could not be concluded that this was the cause of the reported issue.The batteries were replaced.The device passed functional and performance testing and was returned to the customer.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22027657
Report Number0003015876-2025-00977
Device Sequence Number8475966
Product Code MKJ
UDI-Device Identifier00883873912782
UDI-Public00883873912782
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001218
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown